# SDR P5CA9601186

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON LWR FUSELAGE SKIN AT STA 2360 BETWEEN STRINGER 45 RT TO STRING 46 LT SIDE.  CORROSION REMOVED AND TREATED PER SRM 51-10-01.
